Tropical resultants for curves and stable intersection.
Revista matemática iberoamericana, Tome 24 (2008) no. 3
Cet article a éte moissonné depuis la source Proyecto DML-E: Biblioteca Digital de Matemáticas
@article{RMI_2008_2008_1_a34,
author = {Tabera, L.F. },
title = {Tropical resultants for curves and stable intersection.},
journal = {Revista matem\'atica iberoamericana},
pages = {941-961},
year = {2008},
volume = {24},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RMI_2008_2008_1_a34/}
}
Tabera, L.F. . Tropical resultants for curves and stable intersection.. Revista matemática iberoamericana, Tome 24 (2008) no. 3. http://geodesic.mathdoc.fr/item/RMI_2008_2008_1_a34/